# SDR FDEA202102020274

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 73,624 hours, 26,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1  DOOR GUST LOCK BROKEN       REMOVED FROM MEL STATUS. REMOVED AND REPLACED L-1  DOOR HOLD-OPEN LOCK REF B757 AMM 52-11-08-4. OPS  CHECK GOOD.
